# SDR IPXA2015030286605

- Difficulty date: February 4, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 28,606 hours, 14,261 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 144N29381
- Condition: Cracked
- Location: Bs 395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CD 507179: FUSELAGE BULKHEAD PRESSURE PAN REPAIR AT STA 395.  REMOVED E AND E COOLING SUPPLY DUCT IAW 21-20-01.  REMOVED P3I PANEL TO FOM IAW AMM 24-51-02-024-001.  REMOVED 1 EA BRACKET TO FOM IAW SRM 51-40-02.  REMOVED BULKHEAD PRESSURE PAN IAW SRM AT STA 395, PN 141N2938-1.  OK TO INSTALL.
